# SDR C2XA02TY144

- Difficulty date: September 18, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- Aircraft time: 7,872 hours, 5,471 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: Stringer
- Part number: 14526795001
- Part serial: NA
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2-C INSPECTION MAINT. FOUND GOUGES ON STRINGER 19L AND 19R AT STA. 17727.0. MAINT. BLENDED AND NDI TESTED AREA,NO CRACKS WERE FOUND. FAB.ALLODINE,PRIME AND INSTALLED REPAIR PARTS AT STRINGER 19L. MEASURED,BLENDED PERFORM NDI ,FOUND NO DEFECTS,ALLODINED,PRIME AND PAINTED 19RIAW EMB 135/145 SRM 53-24-02,CPM 51-21-04,05,06. ALL WORK WAS ACCOMPLISH AND WILL BE REL. UPON COMPLETION OF ALL WORK.
